Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on the mean value of random determinants

Author: Richard Bellman
Journal: Quart. Appl. Math. 13 (1955), 322-324
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/72375
MathSciNet review: 72375
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

DOI: https://doi.org/10.1090/qam/72375
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society